# SDR SWAA2025032609674

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 40,919 hours, 19,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE CLASP LOOSE<[01] RE-POSITIONED AFT MEGAPHONE PER AMM 25-64-00
